Authors: Cvetković, Dragoš
Simić, Slobodan 
Caporossi, Gilles
Hansen, Pierre
Title: Variable neighborhood search for extremal graphs 3. On the largest eigenvalue of color-constrained trees
Journal: Linear and Multilinear Algebra
Volume: 49
Issue: 2
First page: 143
Last page: 160
Issue Date: 1-Dec-2001
ISSN: 0308-1087
DOI: 10.1080/03081080108818690
Abstract: 
In the set of bicolored trees with given numbers of black and of white vertices we describe those for which the largest eigenvalue is extremal (maximal or minimal). The results are first obtained by the automated system AutoGraphiX, developed in GERAD (Montreal), and verified afterwards by theoretical means. © 2001 OPA (Overseas Publishers Association) N.V. Published by license under the Gordon and Breach Science Publishers imprint, a member of the Taylor & Francis Group.
Keywords: Automated discovery | Eigenvalues | Graph theory | Index
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

26
checked on Dec 2, 2021

Page view(s)

9
checked on Dec 3, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.